Recalcitrant plantar warts during azathioprine therapy for Crohn’s disease

RDF 

 
Το τεκμήριο παρέχεται από τον φορέα :
Ελληνική Γαστροεντερολογική Εταιρία
Αποθετήριο :
Annals of Gastroenterology
δείτε την καρτέλα τεκμηρίου
μέσα από τον ιστότοπο του αποθετηρίου του φορέα *
κοινοποιήστε το τεκμήριο



Σημασιολογικός εμπλουτισμός/ομογενοποίηση από το EKT

2013 (EL)
Recalcitrant plantar warts during azathioprine therapy for Crohn’s disease (EN)

van Ooteghem, Nancy A.M.; 1) Department of Gastroenterology and Hepatology, Amstelland Hospital, Amstelveen, The Netherlands
Timmer, Margriet R.; 1) Department of Gastroenterology and Hepatology, Amstelland Hospital, Amstelveen, The Netherlands 2) Dept. of Gastroenterology and Hepatology, Academic Medical Center Amsterdam

None (EN)

Dermatological complications of long-term immunosuppressive therapy in inflammatory bowel disease (IBD) are rarely reported. We present the case of a 29-year-old man with worsening of plantar warts while on azathioprine therapy for Crohn’s disease. This case underlines the need to perform thorough skin examination of IBD patients before and during immunosuppressive therapy.Keywords Azathioprine, Crohn’s disease, plantar warts, human papillomavirus (EN)

Ελληνική Γαστροεντερολογική Εταιρία (EL)
Hellenic Gastroenterologiki Company (EN)

2013-04-01


Annals of Gastroenterology (EN)

Annals of Gastroenterology; Volume 26, No 2 (2013); 173 (EN)



*Η εύρυθμη και αδιάλειπτη λειτουργία των διαδικτυακών διευθύνσεων των συλλογών (ψηφιακό αρχείο, καρτέλα τεκμηρίου στο αποθετήριο) είναι αποκλειστική ευθύνη των αντίστοιχων Φορέων περιεχομένου.